Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stomach ache, loose motion, antibiotics, loose motion stopped but spasms still there, nausea, motion several times, irritated, tired

my daughter is 10 years old. she developed bad stomach ache on 15th may and on 16thmay she had loose motions 6 times . after this the doctor gave her antibiotics and other medicines. now the loose motions have stopped but she still has spasms in her tummy and feels nausea and goes to motion several times. she is also feeling irritated and tired.Please advise
Asked On : Sat, 26 May 2012
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi Ana, welcome to HCM.

I appreciate your concern towards your daughter. The antibiotics can have after effects in few people. Its natural that once we take medication for loose motion, there is a cure but also uneasy conditions for a while. Let her consume a lot of fluids and make her eat more of fruits and vegetables often than other processed foods. Her stomach needs to get back to a regular routine. So give her foods in regular and constant intervals everyday so that you can regulate the bowel movement.In spite of all these, if the condition persists for more than 4-5 days, please consult a doctor. Am sure she will do fine.

Good luck!!!
Answered: Sat, 26 May 2012
I find this answer helpful
  User's Response
give her this homeopathic medicine -

Ipecac 30 & Ars. Alb. 30

3 pills each x Morning & Evening x 3 days

Revert on 4th day
Answered: Sat, 26 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor